Skip to content

Geodesic Universal Molecules

John C. Bowers (JMU faculty) and Ileana Streinu
Mathematics in Computer Science · Mar 29, 2016

JMU faculty highlighted in purple; student co-authors in gold.

DOI

BibTeX

@article{bowers2016geodesic,
  author = {John C. Bowers and Ileana Streinu},
  title = {{Geodesic Universal Molecules}},
  journal = {Mathematics in Computer Science},
  year = {2016},
  volume = {10},
  number = {1},
  pages = {115--141},
  publisher = {Springer},
  doi = {10.1007/s11786-016-0253-5}
}

← All publications